The Annals of Statistics

The Bernstein–von Mises theorem for the proportional hazard model

Yongdai Kim

Full-text: Open access

Abstract

We study large sample properties of Bayesian analysis of the proportional hazard model with neutral to the right process priors on the baseline hazard function. We show that the posterior distribution of the baseline cumulative hazard function and regression coefficients centered at the maximum likelihood estimator is jointly asymptotically equivalent to the sampling distribution of the maximum likelihood estimator.

Article information

Source
Ann. Statist., Volume 34, Number 4 (2006), 1678-1700.

Dates
First available in Project Euclid: 3 November 2006

Permanent link to this document
https://projecteuclid.org/euclid.aos/1162567629

Digital Object Identifier
doi:10.1214/009053606000000533

Mathematical Reviews number (MathSciNet)
MR2283713

Zentralblatt MATH identifier
1246.62050

Subjects
Primary: 62G20: Asymptotic properties 62N99: None of the above, but in this section
Secondary: 62F15: Bayesian inference

Keywords
Bernstein–von Mises theorem proportional hazard model neutral to the right process

Citation

Kim, Yongdai. The Bernstein–von Mises theorem for the proportional hazard model. Ann. Statist. 34 (2006), no. 4, 1678--1700. doi:10.1214/009053606000000533. https://projecteuclid.org/euclid.aos/1162567629


Export citation

References